Alert archive / California / Wind Advisories in 2006
Wind Advisory 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Feb 14, 2006, 1:02 PM PST. It took effect at Feb 15, 2006, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2006, 1:02 PM PST (21:02 UTC)
- In effect from
- Feb 15, 2006, 10:00 AM PST
- Expired
- Feb 15, 2006, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 142102 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 202 PM MST TUE FEB 14 2006 AZZ020-025-CAZ030>033-150515- /O.NEW.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 102 PM PST TUE FEB 14 2006 /202 PM MST TUE FEB 14 2006/ ...WIND ADVISORY IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST /7 PM PST/ WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST /7 PM PST/ WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK...AND THE YUMA AND EL CENTRO/IMPERIAL AREAS. A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING BREEZY CONDITIONS TO JOSHUA TREE NATIONAL PARK TONIGHT...WINDY WEATHER TO THE ENTIRE AREA WEDNESDAY AFTERNOON AND EVENING WITH BLOWING DESERT DUST...COOLER WEATHER WEDNESDAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD. WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ELLIS $$
3 follow-up statements
000 WWUS75 KPSR 150838 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 138 AM MST WED FEB 15 2006 AZZ020-025-CAZ030>033-151700- /O.CON.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1238 AM PST WED FEB 15 2006 /138 AM MST WED FEB 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST /7 PM PST/ TODAY FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK...AND THE YUMA AND EL CENTRO/IMPERIAL AREAS. A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING BREEZY CONDITIONS TO JOSHUA TREE NATIONAL PARK THIS MORNING...WINDY WEATHER TO THE ENTIRE AREA THIS AFTERNOON AND EVENING WITH BLOWING DESERT DUST...COOLER WEATHER TODAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD. WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DKS $$
000 WWUS75 KPSR 151658 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 958 AM MST WED FEB 15 2006 CAZ030-152300- /O.EXT.KPSR.WI.Y.0003.060215T1800Z-060216T0300Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP 858 AM PST WED FEB 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING WINDY WEATHER TO JOSHUA TREE NATIONAL PARK. WINDS THIS MORNING WILL CONTINUE TO INCREASE...WITH SOUTHWEST WINDS OF 25 TO 35 MPH LIKELY BY NOONTIME...AND GUSTS EXCEEDING 40 MPH. THE WINDS WILL SLOWLY SUBSIDE DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD. WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ AZZ020-025-CAZ031>033-152300- /O.CON.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 858 AM PST WED FEB 15 2006 /958 AM MST WED FEB 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING. A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING WINDY CONDITIONS TO THE ENTIRE AREA THIS AFTERNOON AND EVENING. SOUTHWEST WIND SPEEDS OF 20 TO 30 MPH ARE LIKELY BY AFTERNOON WITH SOME GUSTS TO OVER 40 MPH. THESE WINDS WILL ALSO LIKELY SERVE TO KICK UP AREAS OF BLOWING DUST AND SAND...WITH VISIBILITIES AT TIMES UNDER A MILE. THE WINDS WILL SLOWLY SUBSIDE DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD. WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ ESTLE
000 WWUS75 KPSR 152215 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 315 PM MST WED FEB 15 2006 AZZ020-025-CAZ030>033-160300- /O.CON.KPSR.WI.Y.0003.000000T0000Z-060216T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 215 PM PST WED FEB 15 2006 /315 PM MST WED FEB 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING. A COLD FRONT APPROACHING THE AREA FROM THE WEST HAS CAUSED WIND SPEEDS TO INCREASE SIGNIFICANTLY THIS AFTERNOON ACROSS SOUTHEAST CALIFORNIA AND JUST ACROSS THE COLORADO RIVER IN SOUTHWEST ARIZONA. SOUTHWEST AND WEST WINDS OF 25 TO 35 MPH HAVE BEEN REPORTED WITH SOME GUSTS TO NEAR 45 MPH. SOME SAMPLE WIND GUSTS SO FAR INCLUDE IMPERIAL AIRPORT 45 MPH...BLYTHE AIRPORT 40 MPH...LOST HORSE REMOTE SITE IN JOSHUA TREE NATIONAL PARK 42 MPH...AND EL CENTRO NAVAL AIR STATION 43 MPH. WEST TO SOUTHWEST WINDS GUSTING TO OVER 40 MPH ARE STILL POSSIBLE INTO THE EVENING HOURS WITHIN THE ADVISORY AREA. THIS WILL GIVE LOCALLY REDUCED VISIBILITIES OF LESS THAN A HALF MILE IN BLOWING DUST AND SAND...ESPECIALLY IN OPEN DESERT AREAS AND NEAR RECENTLY PLOWED AGRICULTURAL FIELDS. MOTORISTS ARE URGED TO USE EXTRA CAUTION...INCLUDING THOSE DRIVING ON INTERSTATES 8 AND 10. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ ESTLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 14, 9:55 AM PST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 14, 9:55 AM PST, 3 hours 7 minutes before
AZZ020>028-CAZ030>033-150000- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1055 AM MST TUE FEB 14 2006 SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... HIGH CLOUDINESS OVER THE AREA WILL CLEAR FROM THE WEST IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THIS AFTERNOON BEHIND A WEAK LOW PRESSURE SYSTEM MOVING EAST ACROSS THE AREA. A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST WILL BRING BREEZY WEATHER TO JOSHUA TREE NATIONAL PARK TONIGHT...WINDY WEATHER TO THE ENTIRE AREA WEDNESDAY AFTERNOON AND EVENING WITH BLOWING DESERT DUST... COOLER WEATHER WEDNESDAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY. TEMPERATURES ARE THEN EXPECTED TO CONTINUE BELOW AVERAGE FOR MID FEBRUARY THE REST OF THE WEEK AND EARLY NEXT WEEK. && .SHORT TERM... TODAY THROUGH THURSDAY... UNDER PARTLY SUNNY SKIES WITH HIGH OVERCAST...TEMPERATURES WERE GENERALLY SLIGHTLY LOWER AND DEW POINT TEMPERATURES SOMEWHAT HIGHER LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY. HOWEVER... IT WAS STILL VERY DRY WITH DEW POINT TEMPERATURES GENERALLY IN THE TEENS AND LOWER 20S. A WEAK LOW PRESSURE SYSTEM WAS MOVING EAST ACROSS SOUTHERN CALIFORNIA THIS MORNING WITH CONSIDERABLE HIGH CLOUDINESS FROM THE SOUTHWEST MOVING OVER OUR AREA AHEAD OF THE LOW PRESSURE SYSTEM. THIS WEAK LOW PRESSURE SYSTEM WILL CONTINUE MOVING EAST AND CLEARING FROM THE WEST WILL TAKE PLACE WITH AND BEHIND THIS SYSTEM OVER SOUTHEAST CALIFORNIA INTO SOUTHWEST ARIZONA THIS AFTERNOON. THE HIGH CLOUDS WILL MOVE EAST OF THE AREA TONIGHT WITH A RETURN TO SUNNY SKIES WEDNESDAY. HOWEVER...A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING BREEZY CONDITIONS TO JOSHUA TREE NATIONAL PARK TONIGHT...WINDY WEATHER TO THE ENTIRE AREA WEDNESDAY AFTERNOON AND EVENING WITH BLOWING DESERT DUST...COOLER WEATHER WEDNESDAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY. WITH MARGINALLY LOW HUMIDITY VALUES...WIND SPEEDS ARE EXPECTED TO REACH RED FLAG WARNING CRITERIA ALONG THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON. SEE THE FIRE WEATHER DISCUSSION BELOW. WIND SPEEDS ARE EXPECTED TO REACH MARGINAL VALUES FOR A WIND ADVISORY IN CALIFORNIA ZONE 30 JOSHUA TREE NATIONAL PARK AND POSSIBLY THE NORTH PORTION OF CALIFORNIA ZONE 32 EASTERN RIVERSIDE COUNTY BY LATE WEDNESDAY AND WEDNESDAY EVENING. TODAY CONTINUES THE RECORD DRY SPELL AT PHOENIX SKY HARBOR...119 DAYS WITH NO RAIN...NOT EVEN A TRACE. && .LONG TERM... THURSDAY NIGHT THROUGH MONDAY... ANOTHER STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE PACIFIC COAST THURSDAY NIGHT...MEANDER NEAR OR JUST OFF THE NORTHERN CALIFORNIA COAST FRIDAY AND SATURDAY...THEN MOVE SOUTHEAST ACROSS THE SOUTH-CENTRAL INTERMOUNTAIN WEST SUNDAY INTO MONDAY. VIGOROUS SUBTROPICAL DISTURBANCE CURRENTLY EXISTS JUST SOUTHEAST OF HAWAII...WITH DEEP CONVECTION NOTED ON INFRARED SATELLITE IMAGERY...AND IT APPEARS LIKELY THAT MOISTURE FROM THIS SYSTEM...AND POSSIBLY REMNANTS OF THE DISTURBANCE ITSELF...WILL BE PULLED INTO THE CIRCULATION AROUND THE LOW PRESSURE SYSTEM NEAR THE NORTHERN CALIFORNIA COAST. EVENING GFS SHOWED PRECIPITABLE WATER OVER PHOENIX RISING FROM ONE QUARTER INCH FRIDAY MORNING TO ONE HALF INCH BY FRIDAY EVENING...THEN UP TO THREE QUARTERS INCH BY MIDDAY SATURDAY...WITH 850 MB DEW POINT...CURRENTLY IN NEGATIVE DOUBLE DIGITS CELSIUS...RISING TO NEAR 5 C BY SAT EVENING. STRONGEST MOIST ADVECTION FORECAST TO OCCUR FRIDAY NIGHT INTO EARLY SATURDAY. PER COORDINATION CALL...INCREASED CLOUD COVER FRIDAY THRU SUNDAY...INTRODUCED A SLIGHT CHANCE FOR SHOWERS FRIDAY NIGHT THRU SUNDAY...AND LOWERED MAX TEMPS A FEW DEGREES THURSDAY THRU MONDAY. NOTE...THE ABOVE REASONING WAS FROM THE MIDNIGHT SHIFT EARLY THIS MORNING. IT NOW LOOKS AS IF THERE WILL BE LESS MOISTURE AND PLAN ON GOING WITH A RELATIVELY DRIER FORECAST IN THE AFTERNOON FORECAST PACKAGE. && .FIRE WEATHER... WIND SPEEDS WILL BEGIN TO INCREASE OVER JOSHUA TREE NATIONAL PARK BY TONIGHT...AND OVER SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA BY WEDNESDAY AFTERNOON...WITH 20 FT WIND SPEEDS ON THE ORDER OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH POSSIBLE. IN ADDITION TO INCREASING WINDS...MINIMUM RELATIVE HUMIDITIES TODAY WILL BE 15% OR LOWER FROM THE COLORADO RIVER VALLEY EASTWARD. BY WEDNESDAY...A VERY SLIGHT INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH COOLER TEMPERATURES...WILL INCREASE MINIMUM RELATIVE HUMIDITIES TO AROUND 15-20%...STILL VERY DRY FIRE DANGER WILL ALSO REMAIN HIGH OVER THE NEXT SEVERAL DAYS. A FIRE WEATHER WATCH OR RED FLAG WARNING COULD BECOME NECESSARY FOR WEDNESDAY...AND THIS WILL BE ADDRESSED IN THE DISCUSSION THAT WILL BE ISSUED THIS AFTERNOON. THERE WILL BE AN INCREASE IN HUMIDITY WEDNESDAY BUT IT WILL ONLY RAISE MINIMUM HUMIDITIES FROM THE LOW TEENS TO UPPER TEENS TO AROUND 20. WINDS WILL SHOW SOME DECREASE BY THURSDAY ALONG WITH A SLIGHT DECREASE IN HUMIDITIES. && .AVIATION...18Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE CA...NONE && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ELLIS
Hazardous weather outlook, Feb 14, 5:12 AM PST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 612 AM MST TUE FEB 14 2006 AZZ023-150000- GREATER PHOENIX AREA- 612 AM MST TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER PHOENIX AREA... .DAY ONE...TODAY. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SOUTHWEST WINDS WILL BE INCREASING TO 15 TO 25 MPH... WITH GUSTS IN EXCESS OF 30 MPH POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. SOME LOCALIZED BLOWING DUST AND REDUCED VISIBILITY WILL BE POSSIBLE. MINIMUM RELATIVE HUMIDITY WILL BE 15 TO 20 PERCENT. CAZ030-150000- JOSHUA TREE NATIONAL PARK/JTNP/- 512 AM PST TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR JOSHUA TREE NATIONAL PARK... .DAY ONE...TODAY. DURING THE EVENING...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ...WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 35 MPH...CAN BE EXPECTED. CAZ032-033-150000- IMPERIAL COUNTY-RIVERSIDE COUNTY/EASTERN DESERTS- 512 AM PST TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF THE LOWER DESERT OF FAR SOUTHEAST CALIFORNIA WEST OF THE LOWER COLORADO RIVER VALLEY... .DAY ONE...TODAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH...WITH GUSTS TO 35 MPH DURING THE EVENING. AREAS OF BLOWING DUST AND REDUCED VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 10 PERCENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...WEST WINDS 20 TO 30 MPH WILL OCCUR...WITH GUSTS TO 40 MPH POSSIBLE DURING THE EVENING. AREAS OF BLOWING DUST AND REDUCED VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 20 PERCENT. AZZ020>022-025>028-CAZ031-150000- LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- NORTHWEST AND NORTH CENTRAL PINAL COUNTY-NORTHWEST MARICOPA COUNTY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY- 612 AM MST (512 AM PST) TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER COLORADO RIVER VALLEY AS WELL AS MUCH OF THE LOWER DESERT OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA... .DAY ONE...TODAY. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY AFTERNOON AND EVENING...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH...WITH GUSTS TO 35 MPH. AREAS OF BLOWING DUST AND REDUCED VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL BE 15 TO 20 PERCENT. AZZ024-150000- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 612 AM MST TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... .DAY ONE...TODAY. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 MPH DURING THE AFTERNOON...THEN CONTINUE INTO THE EVENING. GUSTS TO 35 MPH ARE POSSIBLE. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 15 PERCENT. DG
Nearby
Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.